# SDR SCNA202302062073

- Difficulty date: January 26, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N8059A
- Make and model: Boeing 737-83N
- Aircraft serial: 29
- Aircraft time: 82,356 hours, 32,600 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Not Reported
- Part number: BAC1496377
- Part serial: NOTREPORTED
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT TC 203750000 NR00170:  CORROSION AFT CARGO RH AFT ZEE CHANNEL STA 887 TO STA 947 STR 25R.  RESOLUTION: R/R NEW ZEE CHANNEL AT BSTA 887 TO BSTA 947 STR 25R  PER B737-800 51-40-02, DWG 147A7500 REV A.
